# SDR AALA202011169007

- Difficulty date: November 15, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N9004F
- Make and model: Airbus A319-115
- Aircraft serial: 5745
- Aircraft time: 19,302 hours, 9,243 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  R1 DOOR ASSIST BOTTLE BELOW PERIODIC SERVICE CHECK LIMITS 1200PSI AT 50F.  SERVICED R1 DOOR ASSIST BOTTLE, PER AMM 52-10-00.
